# SDR YENA201711110917

- Difficulty date: November 11, 2017
- Submitted: November 13, 2017
- Operation: Air carrier
- Aircraft: N564JB
- Make and model: Airbus A320-232
- Aircraft serial: 2020
- Aircraft time: 59,536 hours, 20,972 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Aft Of Frm 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON CABIN FLOOR SUPPORT Y765 AFT OF FRAME 66.   REMOVED THE CORROSION AND VERIFIED CORROSION WAS OUT OF ALLOWABLE LIMITS IAW SRM 53-00-14-283-002.  REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM 53-41-14,  FIG 01.
